Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Yeungnam Med Sci > Volume 28(1); 2011 > Article
Case Report Torsade de Pointes Induced by Long-Term Oral Amiodarone Therapy.
Jong Ho Nam, Yoon Jung Choi, Min Kyu Kang, Sung Yun Jung, Su Mi Kim, Sang Hee Lee, Dong Gu Shin
Journal of Yeungnam Medical Science 2011;28(1):90-93
DOI: https://doi.org/10.12701/yujm.2011.28.1.90
Published online: June 30, 2011
Department of Internal Medicine, College of Medicine, Yeungnam University, Daegu, Republic of Korea. birdizz@hanmail.net
  • 1,600 Views
  • 4 Download
  • 0 Crossref
  • 0 Scopus

Although amiodarone is generally regarded as safe with a low incidence of associated arrhythmias, torsade de pointes (TdP) has been observed usually in the presence of predisposing factors. We report a case of amiodarone-induced TdP after long-term administration of a low dose of oral amiodarone in the absence of predisposing factors.

Related articles

JYMS : Journal of Yeungnam Medical Science